# SDR DALA2022020200689

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 64,320 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY LIGHT 36A INOP. CORRECTIVE ACTION: FOUND 36A EMERGENCY LIGHT WORKING NORMAL. OPS TEST GOOD. (8281746)
